# SDR SWAA2022061316981

- Difficulty date: June 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 19,895 hours, 9,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 16;19 AND 23 LEFT SIDE INOP. / [01] REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT 16 THRU 23 LEFT SIDE; SATISFACTORY OP CK REF AMM 33-51-06.
